# SDR AU990438

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: TBIO23012101
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT CONTROL COLUMN SUPPORT BRACKET BROKEN THROUGH THE RADIUS AFT END ATTACHMENT.
